# SDR CA960916018

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6200 · Main Rotor System
- Part: Main Rotor
- Condition: Rpm Droop
- Location: M/R
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT UNDERGOING PRODUCTION FLIGHT TEST. AFTER PERFORMING EVALUATION OF ROTOR FOR VIBRATION, THE PILOT STARTED APPROACH. AS THE PILOT BEGAN TO PULL TORQUE THE ROTOR RPM STARTED TO DROOP. INCIDENT UNDER INVESTIGATION. MORE INFO TO FOLLOW.
